# SDR HEEA0012539

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 4020936903
- Condition: Failed
- Location: 3 Axis Indicator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 AXIS GYRO INDICATOR CAUSES KICKS IN PITCH AND ROLL IN AIRCRAFT.
